Psycho-Babble Medication Thread 108063

Shown: posts 1 to 15 of 15. This is the beginning of the thread.

 

Remeron

Posted by Braun on May 30, 2002, at 13:35:45

I just started Remeron 3 weeks ago today at 15mg. dose at bedtime and today I begin the 30mg dosage at bedtime. So far I havnt noticed any improvment in my mood although I'm sleeping much better. I'm hoping the 30mg will help. When I first started taking the 15mg. it knocked me out big time and gradually got better but I still feel a tad sedated/groggy, its difficult for me to be fully alert seems like anyway. I'm new to this forum and would like some feedback from any current or past Remeron users.

 

Re: Remeron

Posted by rainbowlight on May 30, 2002, at 14:50:44

In reply to Remeron, posted by Braun on May 30, 2002, at 13:35:45

I take Remeron 30 mgs. at night. It doesn't make me sleepy like it does for some people. I have also read from many people on this board that the lower dose of 15 actually makes you groggier than taking 30. The higher up you go on this med the less sedated you will be. Hope it starts working for you soon. It has been great at getting rid of my horrible depression, hope it does the same for you.

 

Re: Remeron

Posted by Braun on May 30, 2002, at 15:42:41

In reply to Re: Remeron, posted by rainbowlight on May 30, 2002, at 14:50:44

How long have you been taking Remeron? I hope you are right about the mg. difference, have you noticed any side effects and are you taking any other meds as a combination? Thanks for your post:)

 

Re: Remeron

Posted by fairnymph on May 30, 2002, at 16:18:26

In reply to Re: Remeron, posted by Braun on May 30, 2002, at 15:42:41

Like rainbowlight, I would recommend going up in dosage if you are feeling sedated....try 30-45 mg. Remeron doesn't seem to have many side effects other than weight gain and sedation, IME...

~fairnymph

 

Re: Remeron

Posted by johnj on May 30, 2002, at 18:57:39

In reply to Re: Remeron, posted by fairnymph on May 30, 2002, at 16:18:26

I was on remeron for 3 months. It caused way too much "sponge-brain" for me. I started at 30 mg and tried to go up to 45, but the zoned out feeling became worse. I also had some speech problems, in the sense it was sometimes hard to start sentences. I went down to 15 and the zoned out feeling became better, but I was so sedated and tired and it made me feel more depressed. The one thing it did do was make me move around more and eliminated anxiety. For some it is a godsend, but for me it just didn't work, I have depression with a lot of anxiety issues. Hope it works for you and if 15 makes you feel better, 30 might be the magic number. Take care.
Johnj

 

Re: Remeron

Posted by braun on May 30, 2002, at 19:21:20

In reply to Re: Remeron, posted by johnj on May 30, 2002, at 18:57:39

Thanks for your input. I'm going to give it a shot and see how it does for me, if anyone else has any experience with this drug let me know:) I would appreciate it..

 

Re: Remeron

Posted by rainbowlight on May 30, 2002, at 22:27:11

In reply to Re: Remeron, posted by Braun on May 30, 2002, at 15:42:41

I have been on the Remeron since last summer. I began taking it at the same time I began Lamictal (I am bipolar). Between the two they saved my life. I never had any side effects from the Remeron, which was wonderful. Search the older posts about Remeron, there is alot of info about dosages and how the drug works differently at different doses. Since you have only been on it for 3 weeks maybe it will take a little longer for the grogginess to wear off.

 

Re: Remeron-MORNING HEADACHES

Posted by micky301 on May 30, 2002, at 22:59:51

In reply to Re: Remeron, posted by rainbowlight on May 30, 2002, at 22:27:11

I started remeron (sol-tab form) a week ago and every morning since then I have woken up with brain splitting headaches that feel rotten. My depression has improved somewhat and after the headache is gone i dont feel as sedated. I am on 30mg as of today and raising it to 45 shortly. I also have anxiety issues. can anyone relate??????????

 

Re: Remeron

Posted by braun on May 31, 2002, at 13:38:50

In reply to Re: Remeron, posted by rainbowlight on May 30, 2002, at 22:27:11

Well I went from 15mg to 30mg last night, I expected to sleep half the day but so far, seems I'm adjusting well. Woke up at normal time as I did with the 15mg. Its almost 3pm and I am still awake so maybe your right about the sedating being less at 30mg. I did have some bad nightmares though as I did when i first went on Remeron. I'm hoping that will go away with time, as it did before with the starting of the 15mg.

 

Re: Remeron-MORNING HEADACHES Ľ micky301

Posted by Beliala on May 31, 2002, at 17:30:24

In reply to Re: Remeron-MORNING HEADACHES, posted by micky301 on May 30, 2002, at 22:59:51

I get a mild headache from Remeron, though for me itís more of an annoyance. It starts about an hour after I take my second dose (I stagger them by 4 hours) and persists into the next morning. Iíve been on 30+ milligrams for Ė what? a month now (memoryís so foggy) and the headache thing doesnít seem to be going away. Good luck with dealing with yours, but if itís that bad maybe Remeron isnít the med for you.


> I started remeron (sol-tab form) a week ago and every morning since then I have woken up with brain splitting headaches that feel rotten. My depression has improved somewhat and after the headache is gone i dont feel as sedated. I am on 30mg as of today and raising it to 45 shortly. I also have anxiety issues. can anyone relate??????????

 

Re: Remeron

Posted by Jackd on June 1, 2002, at 17:18:02

In reply to Re: Remeron, posted by rainbowlight on May 30, 2002, at 22:27:11

Hey Rainbow, just out of curiousity (I'm thinking of starting Lamictal with my Remeron), what was it like on Remeron without the Lamictal?

Oh, and Braun, I would say Remeron is the best antidepressant I've ever tried. Makes me sleep great, helps with my memory and ADD stuff, and just overall leaves me feeling great. It's true that the more you take the less groggy you feel, and with me at least I built a major tolerance to the grogginess in general.

 

Re: Remeron

Posted by hopeless on July 30, 2002, at 22:18:10

In reply to Re: Remeron, posted by rainbowlight on May 30, 2002, at 14:50:44

Someone please help! I have started taking 15mg of remeron at night, it makes me feel drunk like, its hard to wake up in the morning, once awake i still feel druged up it stays with me all day, i also feel confused cant think straight and aggitated, its so hard to do things like clean the kitchen,i forget what i am doing and i am afraid to go to the grocery store. i just want to curl up in a ball and hide, ijust sit there and space out staring at the wall. has anyone else experienced this? and does it go away?

 

Re: Remeron

Posted by LLL on July 30, 2002, at 22:22:34

In reply to Re: Remeron, posted by hopeless on July 30, 2002, at 22:18:10

I only had one experience with Remeron and decided it was not for me. I broke the pill and only took a fourth of it (wasn't the time release) and like you felt drugged and slept (and ate) the whole next day!
Are there other drugs out there you've used before that have been more helpful? If you don't mind my asking is this for depression or anxiety disorder?

 

Re: Remeron

Posted by hopeless on August 1, 2002, at 12:01:42

In reply to Re: Remeron, posted by LLL on July 30, 2002, at 22:22:34

I have tried several of the others,imimpramine helped with insomnia and a little with the depression but it made my face break out realy bad. I stuck with it for about 3 years but couldnt stand it any longer so i stopped, i was also taking xanex, ilived off of that for about a year but realized i needed somthing for the depresion, everything i tried seemed to make the axiety worse,i have been to 5 docs in the last 3 years they all come up with a differant diagnosis.all i know is i am depressed and the anxiety is eating me alive! I have been on the remron for 3 days now(also taking trileptal and risperdol) i still feel drugged but itwears off around 5:00 pm. i can only hope it will start to wear off earlier as i get used to it.

 

Re: Remeron

Posted by LLL on August 1, 2002, at 12:47:07

In reply to Re: Remeron, posted by hopeless on August 1, 2002, at 12:01:42

Are you willing to consider a committment to a MAOI? and it is a big committment! However, if you read some of the past posts, you will hear people exclaiming that for the first time in their lives they felt good, with manageable side effects (Parnate has less than Nardil).
Good luck and take care.
Lisa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.